# SDR 97FDEA00432

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65317731
- Condition: Corroded
- Location: Bs 1176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 1176 REINFORCEMENT CHORD AT BS 1176, LBL 63, WL 208.  *S/D*  CUT OUT DAMAGED PORTION OF REINFORCEMENT CHORD AT BS 1176, LBL 32, 75 TO 63, WL 208.  CORROSION FOUND TO BE OUT OF LIMITS PER FED-EX SRM 53-10-1.  LOCATED NEW CHORD SECTION, SPLICE PLATE AND BAFFLE ASSEMBLY.  DRILLED UP AND INSTALLED NEW IAW SB 727-53-0184 AND DRAWING 65C33557.
